# SDR RRXA991058

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Panel
- Part number: 565174762
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DELAMINATION, LT HORIZ STAB LOWER T/E PANEL APPROX STA XE 149.155.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW HORIZ STAB LOWER T/E PANEL IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06191.
